# SDR A6WA201140833

- Difficulty date: August 5, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 18,476 hours, 17,733 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Fairing
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET FOR HORIZONTAL STAB FAIRING CRACKED ON LT SIDE.  R & INSTALLED BRACKET PN 60021137-5 IAW SRM 52-42-21.
